# SDR SWAA2024111447334

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT 2024-634299<[01] TOOL USED: RADIOMETER/PHOTOMETER; P/N: XRP-3000; S/N: 1998072; DUE DATE: 23-JAN-25;[02] REPAIRED BY WELDING FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT I. A. W. BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT I. A. W. BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
